MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported: "we experienced a leak with one of our cassettes today.The unit was not damaged by our team and began leaking immediately upon priming." a preliminary review identified the following issue: administration set leak (external part) an active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
No sample or picture is available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.The customer complaint cannot be confirmed.The potential root causes of the leak in cassette could be related to 1) misplaced diaphragm which resulted in a leak when the diaphragm was actuated by the valve pins in the pump, 2) an incorrect and poor sealing of the cassette in the welder machine causing the reported leakage, 3) over-insertion of the secondary port which caused a crack at the cassette, 4) cassette seal not assembled correctly causing a leak in the flow dial.An internal investigation has been opened to address the reported issue.However, it is important to note that without a returned sample, it is not possible to determine whether this report is related to the causes covered in the internal investigation.The current process controls detection include 1) 100% leak and occlusion test are performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3) 100% visual inspection during the manufacturing process and final physical inspections, 4) primary lube machine detects the correct position of the seal at the knob.The batch record fa25f16046 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key24662791
Report Number3014732157-2026-00321
Device Sequence Number15759827
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Device Lot NumberFA25F16046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown